I have a question, is it normal to have night sweats but at the same time chills? I have had this problem for a while especially right before I begin my menstrual cycle. I have consulted with my doctor and she said that she would do some kind of hormone testing. Not only do I get night seats and chills, but I also get a bad headache and lower back pain. Should I be worried?
I checked your age Maribel and at 36 if MAY be hormonal. Thanks for posting your info on your profile - it is so much easier to think when age and other things can be looked at.
How long have you had this happening? On a light note there are many virueses running around lately - and night sweats and chills are common in them.
I have been experiencing these symptoms since I was around 37 (right before being Dx with Graves) Same time of month too. and was I irratiable!! they didn't happen every night - but right before ( and I mean a day or two) I would get my cycle I WAS A BEAR!!
I still am too. ( sorry guys )
I have no imbalance on my hormones per tests - but I don't believe it. Hormones go up and down all parts of the day - they are hard to test for until full blown menopause is present.
If you are concerned this may be thyroid related a simple blood test can be done to rule that out though.
I was diagnosed with hypothyroidism sine the age of 29. My night sweats have been going on for about three years now (on and off). I also tend to feel depressed and very anxious, and very irritable. I have caught my self getting very upset even if I hear my neighbor cutting his lawn (kind of silly, but its true). It scares to feel this way. I am usually very active, my passion is working in my hard and keeping my home nice and clean, but since I beagn taking Toprol for my tachycardia just about 4 weeks, I don't like the way I feel. I am always tired and don't feel like doing anything. I am also going full time to school for my Associates in Nursing so I make myself think that it's the stress from school causing all my symptoms. But then again I just finished LVN school about a year ago and things were different. I was feeling very energetic and always on the go.
Your symptoms do sound like typical hypo symptoms. If you dont like the way you feel on a particular medication - try another one. You have every right to be heard by your doctor(s) and its so important to get the right meds. Keep trying until you find it.
I had a friend who tried 15 different anti depressants before one worked for her. She thought for sure she was doomed and would feel that way for the rest of her life, but thank God she persisted and she is now feeling great.
Be patient with yourself, dont be too hard on yourself. Surround yourself with people who understand and are supportive.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.